MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-BLU
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2017 that the receiver initialized without a manual restart on (b)(6) 2017.There was no report injury or medical intervention.No additional patient or event information is available.Data was received but does not reflect the product at fault.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6287405
Report Number3004753838-2017-08860
Device Sequence Number737196
Product Code MDS
UDI-Device Identifier00386270000279
UDI-Public(01)00386270000279(241)MT22719-BLU(10)5222207(17)NA
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-BLU
Device Catalogue NumberSTR-GF-BLU
Device Lot Number5222207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2017
Initial Report FDA Received Date01/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient Weight23